# SDR DALA2015111907082

- Difficulty date: November 18, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 42,198 hours, 18,754 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE CROWN HAS DAMAGE FROM LIGHTNING STRIKE APPROXIMATELY BS 1560 BETWEEN STR 1 AND 2 LT.  REMOVED DAMAGE ON EXTERNAL FUSELAGE CROWN APPROXIMATELY  STA 1560 BETWEEN STR 1 AND 2 LT IAW SRM 53-00-01, TREATED AND PRIMED AREA IAW SRM 51-21-01 AND TOPCOATED AREA IAW AMM 51-10-377-037.
